Blue tints to vision can happen when taking sildenafil citrate. This can happen because sildenafil citrate has some effects on the back of the eye, but these typically go away when the medication leaves your system and are not dangerous.
Make sure you are on the lowest effective dose of medication and discuss any further questions or concerns with your provider. Depending on the situation, you might be able to continue despite this effect, if it is not too bothersome to you. You might also switch to a different PDE5 inhibitor.
Please see the full Prescribing Information for the PDE5 inhibitors offered on our platform here, here, and here.
This information is not, nor is it intended to be, a substitute for professional medical advice, diagnosis, or treatment, and should never be relied upon for specific medical advice. If you have any questions or concerns, please talk to your healthcare provider.
Article is closed for comments.